# SDR DALA2015101606224

- Difficulty date: October 15, 2015
- Submitted: October 16, 2015
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 59,643 hours, 20,313 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT INOPERATIVE ROW 37 TO 40, AND 4R SLIDE EMERGENCY LT INOPERATIVE, AND EXIT SIGN 4R EMERGENCY LT INOPERATIVE.  AISLE LT ROW 33 TO 40 INOPERATIVE RESEATED POWER SUPPLY AND BATTERY.  CHECKS NORMAL IAW AMM 33-51.
